im on clindamycin n im a breast feeding mother with a 3 month old. and i recently noticed some dry looking rashes on his back now im noticing them starting to appear on his chest area. is it possible my meds r the cause
Can me taking clindamycin cause my nursing 3 month old to have an allergic reaction?
- 7 Aug 2010 by sexymama324
- 9 August 2010
- allergic reactions, bacterial infection, clindamycin, breastfeeding
Added 7 Aug 2010:
or is this more than likely jus dried skin.i know he has ezema on his legs could it jus b ezema appearing on other parts of his body
No it is not the med , the med is category B given by the FDA, it establishes it does not harm the fetus.
Now breast-feeding, the med passes through the milk to the infant, no reports of harm to nursing infants, consult your doctor before breast-feeding.
Contact you pediatritian ASAP.
If the rash becomes worse, take your NEW BORN to the ER-Hospital or dial 911 for medical attention... from what you have explained, it is not normal.
Take action now remmember it is you baby, if I were you, I would not wait a single moment for help if it were my own.
sexymama324 why not, put the milk in a few containers to cover the time you are taking any medication, i nurse all 5 of my children but never with any meds- i would pump the milk into bags and freeze and refrigerate them for the baby--to be on the safe side--this way nothing interferes with the nutrients th baby is suppose to get from you!!! i was always told oh!!! this or that does not effect the babies but it does--- they are effected in some way diahrea, more nervousness, rash all over other unneccessary changes that they dont need to go thru--- thats my opinion--good luck to you!!! vtech10
- Clindamycin Information for Consumers
- Clindamycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Clindamycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Oct 2010 • 1 answer
Posted 17 Dec 2010 • 1 answer
Is a rash all over the body an indication of an allergic reaction to augmentin. Ten month old given?
Posted 21 Jun 2014 • 1 answer
Posted 3 Feb 2015 • 1 answer
Posted 31 May 2016 • 1 answer